Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 615-618

Note on Legendre numbers

1Dept. of Mathematics, Andhra University, Walfair 53003, India
2Dept. of Mathematics, University of Toledo, Toledo, Ohio 43606, USA

Received 18 May 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Sitaramachandrarao and B. R. Davis, “Note on Legendre numbers,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 3, pp. 615-618, 1988. doi:10.1155/S0161171288000742